MathSciNet Relay Station
MathSciNet bibliographic data
MR1262209 53A10 (49Q05)
Rosenberg, Harold; Sa Earp, Ricardo The geometry of properly embedded special surfaces in ${\bf R}^3$, e.g., surfaces satisfying $aH+bK=1$, where $a$ and $b$ are positive. Duke Math. J. 73 (1994), no. 2, 291–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement